I was given a dose of prednisone(1432mg) in a month to counteract the reaction I had to a sting and although the debate is ongoing among WSIB, WorksafeNB, Doctors, Drugest, ect, this is what I am being told. "I wasn't on it long enough"(NB Dr & worksafeNB) "It is unlikely the prednisone contributed"(WSIB) "800mg in a month has been known to dissolve hips" (DR won't repeat in writing). "way to much" druggist in BC "that the drug prednisone is dispersed through liver and my be why it has effected the lower hips and Li-L4 area" druggist in BC...
Date: Thu, 30 Sep 2010 15:54:55 -0700
> From: firstname.lastname@example.org
> To: email@example.com
> CC: firstname.lastname@example.org
> Subject: Re: Steroid Induced Osteoperosis
> I do not have exact statistics about that. It would be rare but possible.
> However, sometimes patients had other problems that contributed to the
I have a compression L1... 50% reduced L3... 20% reduced and a fracture L4... now 40% reduced and even though I was doing activity when these events occurred I believe the prednisone soften(or made brittle) the bones in that area to allow these events to occur.
After my first compression I remember back to when Dr. Zhang holding up the prescription paper and saying this is "bad stuff". After my first compression I look up information about prednisone and found out it was a bone reducer. I told my Dr and WorksafeNb and a blood specialist and they all said I was not on it long enough (need to be months) but never asked how much. Others dispute this one Dr saying 800mg in a month has been known to dissolve hips. I had blood tests and more blood tests, blood specialist blood tests, bone scan, bone density, MRI & x-rays always being told the tests came back normal.